Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Twitching in temples, moving to jaw, cold, back pain. Taking paxil for anxiety. Causes?

A few days ago I started getting this severe twitch in my left temple all the way down to my jaw. It comes and goes all day. It s really freaking me out. I ve been taking 20 mg of Paxil for 2 weeks for mild anxiety and am just getting over a severe cold , and I take vicoden as needed for a back pain .... Could any of this be the colpret to this frustrating twitch that is causing me great stress?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Such symptoms can occur most probably due to sudden stoppage of paxil or excessive stress or increase anxiety due to cold. If you have stopped your paxil then restart it and do not stop it in future without your physician advice.

If stress is prolonged or severe then, for treatment, you can visit specialist like psychiatrist or psychologist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor